07-02-08, 11:44 AM
I have been on and off stimulants for most of my life for add and so has my son whowho is 9 and has adhd he has been taking vyvanse 50mg for a year now and has done really well. So I started taking it a few months ago starting w/ 30mg and all was good then when I tried 50mg for a week I got real bad headaches and switched back to 30mg.
Does anyone know if the headaches will go away after awhile?
I also have axiety problems is there any meds that work well together with vyvanse currently I have kolonapin but my doc says I am not supose to depend on it everyday. He also gave me celexa and it made me real agitated so I stoped taking it.
07-02-08, 01:46 PM
The headaches do go away I just restarted Vyvanse myself just over a month ago. It will take 2-3 weeks for the headaches to go away.
The key thing is making sure you get ALOT of fluids and remember to EAT.
I have anxiety problems, but honestly the vyvanse helps alot with my anxiety. I did notice while I was on the Prozac that it did help the anxiety, but it was coupled with Adderall IR and XR...it wasn't a good combination for me and I'm assuming I had the bad reaction to the Prozac - even though I started them at the same time.
Anyway, good luck with the Vyvanse...it works wonders for me.
07-02-08, 07:44 PM
I'm having really good results with the vyvanse too, I'm on 30 mg now, and am waiting for the pharmacy to get in the 40 mg, which is what the doctor will increase my dose to as we discussed two weeks ago.
This is my first experience with stimulants (plus 40 mg of prozac), and I like it a whole lot better than the prozac wellbutrin combo I was on when they thought I had depression.
07-15-08, 05:06 PM
I had TERRIBLE headaches for 5 weeks when I went on Vyvanse. I took 30mg for 4 weeks, then went to 50mg for 4 weeks, and now am on 70mg. The headaches went away, I PROMISE! My Dr told me he's never seen someone have headaches that long on Vyvanse, but I tend to have headaches anyway, so I was not incredibly surprised. I feel great on the Vyvanse now. Some things that help me are: drinking plenty of water, protein 2hrs after my dose of Vyvanse (that I drink with 8oz water), excercise. Good luck!
07-15-08, 05:50 PM
I, too, had headaches when I started vyvanse, but they have gone away for the most part (I only get them if I forget to drink enough water)